# SDR SWIA202158224

- Difficulty date: March 15, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AFT BAGGAGE-BAY DOOR SURROUND STRUCTURE'S FLOOR SILL, LH FS 1000 TO FS 1047, HAS MULTIPLE SPOTS OF CHAFING AND CORROSION ALONG ITS TOP FLANGE. (MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 5/20/2021)    REPLACED AFT BAG BAY DOOR SILL WITH NEW FROM STOCK REF CRJ700 SRM 51-42-10-001-001-A01 ,CRJ700 SRM 51-42-06-001-001-A01 ,CRJ700 SRM 51-42-21-001-001-A01 AND DWG #MM670-35085 REV-L. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
